On the Sets of Regularity of Solutions for a Class of Degenerate Nonlinear Elliptic Fourth-Order Equations with Data
Boundary Value Problems volume 2007, Article number: 065825 (2007)
We establish Hölder continuity of generalized solutions of the Dirichlet problem, associated to a degenerate nonlinear fourth-order equation in an open bounded set, with data, on the subsets of where the behavior of weights and of the data is regular enough.
Kovalevsky A, Nicolosi F: Existence of solutions of some degenerate nonlinear elliptic fourth-order equations with-data. Applicable Analysis 2002,81(4):905–914. 10.1080/0003681021000004492
Kovalevsky A, Nicolosi F: On the sets of boundedness of solutions for a class of degenerate nonlinear elliptic fourth-order equations with-data. Fundamentalnaya I Prikladnaya Matematika 2006,12(4):99–112.
Kovalevsky A, Nicolosi F: Existence and regularity of solutions to a system of degenerate nonlinear fourth-order equations. Nonlinear Analysis. Theory, Methods & Applications 2005,61(3):281–307. 10.1016/j.na.2004.07.044
Skrypnik IV: Higher order quasilinear elliptic equations with continuous generalized solutions. Differential Equations 1978,14(6):786–795.
Bonafede S, D'Asero S: Hölder continuity of solutions for a class of nonlinear elliptic variational inequalities of high order. Nonlinear Analysis. Theory, Methods & Applications 2001,44(5):657–667. 10.1016/S0362-546X(99)00298-9
Skrypnik IV, Nicolosi F: On the regularity of solutions of higher-order degenerate nonlinear elliptic equations. Dopovīdī Natsīonal'noï Akademīï Nauk Ukraïni 1997, (3):24–28.
Kovalevsky A, Nicolosi F: On Hölder continuity of solutions of equations and variational inequalities with degenerate nonlinear elliptic high order operators. In Problemi Attuali dell'Analisi e della Fisica Matematica. Aracne Editrice, Rome, Italy; 2000:205–220.
Guglielmino F, Nicolosi F: -solutions of boundary value problems for degenerate elliptic operators. Ricerche di Matematica 1987,36(supplement):59–72.
Guglielmino F, Nicolosi F: Existence theorems for boundary value problems associated with quasilinear elliptic equations. Ricerche di Matematica 1988,37(1):157–176.
Lions J-L: Quelques Méthodes de Résolution des Problèmes aux Limites non Linéaires. Dunod, Paris, France; 1969:xx+554.
Skrypnik IV: Nonlinear Elliptic Equations of Higher Order. Naukova Dumka, Kiev, Ukraine; 1973.
Ladyzhenskaya OA, Ural'tseva NN: Linear and Quasilinear Elliptic Equations. Academic Press, New York, NY, USA; 1968:xviii+495.
About this article
Cite this article
Bonafede, S., Nicolosi, F. On the Sets of Regularity of Solutions for a Class of Degenerate Nonlinear Elliptic Fourth-Order Equations with Data. Bound Value Probl 2007, 065825 (2007). https://doi.org/10.1155/2007/65825